# SDR SWAA2017032812747

- Difficulty date: March 8, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 41,910 hours, 24,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93511
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FLAP TRACK FAIRING 542BB, CRACKED ON FORWARD OTBD EDGE.   REPAIRED THE FAIRING IAW EA.
